Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

See all formats and pricing
More options …
Volume 19, Issue 2


Topological conjugation to uniformly piecewise linear transformations

Christof Kopf
Published Online: 2013-10-11 | DOI: https://doi.org/10.1515/jaa-2013-0012


For a one-dimensional discrete time system S on the closed unit interval I we introduce an operator QS, which transforms a distribution function G into a distribution function under the backward operation of S. We study the operator QS for piecewise linear transformations S and give conditions under which the iterations of the distribution function G0 converge to a QS-invariant distribution function G, which conjugates S and the corresponding piecewise linear transformation T of constant slope.

Keywords: Distribution function; Q-operator; topological conjugacy

About the article

Received: 2011-10-12

Revised: 2012-10-04

Accepted: 2012-11-09

Published Online: 2013-10-11

Published in Print: 2013-12-01

Citation Information: Journal of Applied Analysis, Volume 19, Issue 2, Pages 197–211, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2013-0012.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in